advertisement
Question
Posted by: raisibe | 2009/09/11

using contraceptions

i' m using a contraception called depoh a three months injection
since i have been using it i' m not intrested in having sex with my husband,it causes a lot of problems between us,can it be the contraception thats causing it or is it somthing else...
please help..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Raisibe
Indeed, hormonal contraception can cause a decline in sexual desire in women - depot is particularely known for that - see your Gynecologist to get an alternative preparation

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement